IJPAM: Volume 92, No. 4 (2014)


N. Rajeah$^1$, G. Shanmugam$^2$
$^1$ Department of Mathematics
Rajah Serfoji Govt. College
Thanjavur, 613005, Tamilnadu, INDIA
$^2$Department of Mathematics
Jeppiaar Engineering College
Chennai, 600119, Tamilnadu, INDIA

Abstract. In this paper we introduce and study a new class of functions called faintly semigeneralized $\alpha$-continuous functions in topological spaces.

Received: April 11, 2013

AMS Subject Classification: 54D10

Key Words and Phrases: $sg\alpha$-open sets, faintly $sg\alpha$-continuous functions

Download paper from here.

DOI: 10.12732/ijpam.v92i4.2 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 92
Issue: 4
Pages: 459 - 469

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).